Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic completeness of $N$-particle long-range scattering
HTML articles powered by AMS MathViewer

by I. M. Sigal and A. Soffer PDF
J. Amer. Math. Soc. 7 (1994), 307-334 Request permission

Abstract:

We prove asymptotic completeness for $N$-particle long-range system with potentials vanishing as $O({\left | x \right |^{ - \mu }})$, where $\mu \geq 1 - {2^{ - N - 2}}$, at infinity.
References
  • H. L. Cycon, R. G. Froese, W. Kirsch, and B. Simon, Schrödinger operators with application to quantum mechanics and global geometry, Springer Study Edition, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987. MR 883643, DOI 10.1007/978-3-540-77522-5
  • Jan Dereziński, A new proof of the propagation theorem for $N$-body quantum systems, Comm. Math. Phys. 122 (1989), no. 2, 203–231. MR 994502, DOI 10.1007/BF01257413
  • Jan Dereziński, Algebraic approach to the $N$-body long range scattering, Rev. Math. Phys. 3 (1991), no. 1, 1–62. MR 1110555, DOI 10.1142/S0129055X91000026
  • —, Private communication, July 1991.
  • Volker Enss, Asymptotic observables on scattering states, Comm. Math. Phys. 89 (1983), no. 2, 245–268. MR 709466, DOI 10.1007/BF01211831
  • Volker Enss, Quantum scattering theory for two- and three-body systems with potentials of short and long range, Schrödinger operators (Como, 1984) Lecture Notes in Math., vol. 1159, Springer, Berlin, 1985, pp. 39–176. MR 824987, DOI 10.1007/BFb0080332
  • Volker Enss, Two- and three-body quantum scattering: completeness revisited, Symposium “Partial Differential Equations” (Holzhau, 1988) Teubner-Texte Math., vol. 112, Teubner, Leipzig, 1989, pp. 108–120. MR 1105802
  • C. Gérard and J. Derezinski, A remark on asymptotic clustering for $N$-particle quantum systems, preprint, École Polytech., Paris, 1991.
  • Gian Michele Graf, Asymptotic completeness for $N$-body short-range quantum systems: a new proof, Comm. Math. Phys. 132 (1990), no. 1, 73–101. MR 1069201, DOI 10.1007/BF02278000
  • É. Mourre, Operateurs conjugués et propriétés de propagation, Comm. Math. Phys. 91 (1983), no. 2, 279–300 (French, with English summary). MR 723552, DOI 10.1007/BF01211163
  • Michael Reed and Barry Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR 751959
  • I. M. Sigal, Mathematical questions of quantum many-body theory, Séminaire sur les équations aux dérivées partielles 1986–1987, École Polytech., Palaiseau, 1987, pp. Exp. No. XXIII, 24. MR 920041
  • I. M. Sigal, On long-range scattering, Duke Math. J. 60 (1990), no. 2, 473–496. MR 1047762, DOI 10.1215/S0012-7094-90-06019-3
  • I. M. Sigal and A. Soffer, The $N$-particle scattering problem: asymptotic completeness for short-range systems, Ann. of Math. (2) 126 (1987), no. 1, 35–108. MR 898052, DOI 10.2307/1971345
  • I. M. Sigal and A. Soffer, Asymptotic completeness of multiparticle scattering, Differential equations and mathematical physics (Birmingham, Ala., 1986) Lecture Notes in Math., vol. 1285, Springer, Berlin, 1987, pp. 435–472. MR 921295, DOI 10.1007/BFb0080623
  • I. M. Sigal and A. Soffer, Long-range many-body scattering. Asymptotic clustering for Coulomb-type potentials, Invent. Math. 99 (1990), no. 1, 115–143. MR 1029392, DOI 10.1007/BF01234414
  • —, Local decay and velocity bounds, preprint. —, Asymptotic completeness for Coulomb-type $3$-body systems, preprint, Princeton, 1991.
  • I. M. Sigal and A. Soffer, Asymptotic completeness for $N\leq 4$ particle systems with the Coulomb-type interactions, Duke Math. J. 71 (1993), no. 1, 243–298. MR 1230292, DOI 10.1215/S0012-7094-93-07110-4
  • A. G. Sigalov and I. M. Sigal, Description of the spectrum of the energy operator of quantum mechanical systems invariant under permutations of identical particles, Theoret. and Math. Phys. 5 (1970), 990-1005.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 81U10, 47A40, 47N50
  • Retrieve articles in all journals with MSC: 81U10, 47A40, 47N50
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 307-334
  • MSC: Primary 81U10; Secondary 47A40, 47N50
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1233895-8
  • MathSciNet review: 1233895